MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter

ST. JUDE MEDICAL FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Model Number A-FASE-DF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported dissection remains unknown.
 
Event or Problem Description
When attempting to convert to the ablation catheter, the ablation catheter could not be advanced into the descending aorta.Initially, an attempt to exchange a long sheath over a long wire was done but the wire could not be advanced.Contrast injection was done showing a retrograde dissection without any contrast extravasation.Further attempts to advance were deferred and converted to a transseptal approach.No treatment, resolved without sequela."ae rel to additional device: not related ae rel to device under study: ae rel to implant procedure: ae related to covid: not related event description: other event description- other, spec: retrograde dissection.Ae event details: when attempting to convert to the ablation catheter but was unable to advance the ablation catheter into the descending aorta.Initially attempted to exchange for a long sheath over a long wire but could no advance wire.A contrast injection was done showing a retrograde dissection without any contrast extracasation.Given finding, further attempts to advance were deferred and converted to a transseptal approach.Clinical study name: crd_1054 - abbott vt pas study.Clinical study patient id: (b)(6), patient number: (b)(6).

Brand Name
FLEXABILITY¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21943705
Report Number3008452825-2025-00199
Device Sequence Number8691580
Product Code OAD
UDI-Device Identifier05415067020062
UDI-Public(01)05415067020062(10)10278457(17)270331
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-FASE-DF
Device Catalogue NumberA-FASE-DF
Device Lot Number10278457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite